Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 131, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 28, 2011, 4:21 PM CDT for Edgar County, Illinois. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2011, 4:21 PM CDT (21:21 UTC)
- Expired
- May 28, 2011, 4:40 PM CDT
- In force
- 19 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Edgar County, IL
The radar
The Indianapolis radar (KIND), 118 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:25 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
994 WUUS53 KILX 282121 SVRILX ILC045-282145- /O.NEW.KILX.SV.W.0131.110528T2121Z-110528T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 421 PM CDT SAT MAY 28 2011 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 445 PM CDT. * AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR CHRISMAN...OR 11 MILES NORTH OF PARIS...AND MOVING EAST AT 65 MPH. * LOCATIONS IMPACTED INCLUDE... SCOTTLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3967 8774 3986 8777 3987 8753 3968 8753 TIME...MOT...LOC 2121Z 266DEG 56KT 3977 8763 WIND...HAIL <50MPH 1.50IN $$ BARKER
3 follow-up statements
522 WWUS53 KILX 282131 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 431 PM CDT SAT MAY 28 2011 ILC045-282145- /O.CON.KILX.SV.W.0131.000000T0000Z-110528T2145Z/ EDGAR IL- 431 PM CDT SAT MAY 28 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN EDGAR COUNTY UNTIL 445 PM CDT... AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED 7 MILES EAST OF CHRISMAN...OR 13 MILES NORTHEAST OF PARIS...MOVING EAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3968 8765 3987 8764 3987 8753 3968 8753 TIME...MOT...LOC 2132Z 264DEG 44KT 3978 8747 WIND...HAIL <50MPH 1.50IN $$ BARKER
728 WWUS53 KILX 282133 CCA SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 433 PM CDT SAT MAY 28 2011 ILC045-282145- /O.CON.KILX.SV.W.0131.000000T0000Z-110528T2145Z/ EDGAR IL- 433 PM CDT SAT MAY 28 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN EDGAR COUNTY UNTIL 445 PM CDT... AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED 7 MILES EAST OF CHRISMAN...OR 13 MILES NORTHEAST OF PARIS...MOVING EAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE...RURAL PORTIONS OF NORTHEAST EDGAR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3968 8765 3987 8764 3987 8753 3968 8753 TIME...MOT...LOC 2132Z 264DEG 44KT 3978 8747 WIND...HAIL <50MPH 1.50IN $$ BARKER
349 WWUS53 KILX 282140 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 440 PM CDT SAT MAY 28 2011 ILC045-282149- /O.CAN.KILX.SV.W.0131.000000T0000Z-110528T2145Z/ EDGAR IL- 440 PM CDT SAT MAY 28 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDGAR COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FOR SOUTHEASTERN EDGAR UNTIL 445 PM CDT. LAT...LON 3968 8765 3987 8764 3987 8753 3968 8753 TIME...MOT...LOC 2139Z 266DEG 56KT 3978 8727 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:37 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 28, 2:37 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 237 PM CDT SAT MAY 28 2011 .DISCUSSION... ISSUED 220 PM CDT SAT MAY 28 2011 SHORT TERM...TONIGHT THROUGH TUESDAY MAIN FORECAST CONCERN CONTINUES TO BE COVERAGE OF CONVECTION TONIGHT NORTH OF THE WARM FRONT...AND ITS AFFECT ON HOW FAR NORTH THE BOUNDARY WILL PUSH ON SUNDAY. WARM FRONT AS OF 18Z WAS LOCATED ALONG THE MISSOURI/ARKANSAS BORDER WITH SCATTERED CONVECTION OCCURRING OVER EASTERN MISSOURI INTO CENTRAL ILLINOIS. EXPECT THESE CONDITIONS TO CONTINUE THROUGH THE OVERNIGHT HOURS AS THE WARM FRONT LIFTS NORTHWARD TOWARDS THE AREA. SOUNDINGS SHOWING SOME DECENT ELEVATED INSTABILITY PRESENT MOST AREAS TONIGHT WITH MOST UNSTABLE CAPES OF 1500-2000 J/KG ALONG WITH 0-6KM BULK SHEARS OF 50-60 KTS. MODELS ALSO DEPICTING PRECIP WATER VALUES OF 1.75 INCHES OVERNIGHT WITH THE LOW LEVEL JET AXIS ORIENTATED SW TO NE INTO CENTRAL IL. SOME OF THE STRONGER UPDRAFTS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS...ALONG WITH TORRENTIAL RAINFALL WITH THE HIGHEST POPS ALONG AND NORTH OF INTERSTATE 72. THE AMOUNT OF COVERAGE AND INTENSITY OF THE OVERNIGHT CONVECTION WILL HAVE A SIGNIFICANT IMPACT AS TO HOW FAR NORTH THE WARM FRONT IS ABLE TO GET SUNDAY MRNG. WILL SPREAD AT LEAST CHANCE POPS FURTHER SOUTH DURING THE MORNING HOURS TO ACCOUNT FOR A SLOWER NORTHWARD TRACK TO THE WARM FRONT. ALL MODELS BUILD THE UPPER LEVEL RIDGE NORTHWARD LATER TOMORROW AS A STRONG UPPER LEVEL TROF SETTLES INTO THE WESTERN PORTION OF THE COUNTRY. THIS SHOULD CONTINUE TO EDGE THE WARM FRONT NORTH OUT OF OUR AREA...TAKING ANY LINGER RAIN CHANCES WITH IT BY AFTERNOON. AFTER THAT...VERY WARM WEATHER TO HOLD FOR THE REMAINDER OF THE FORECAST PERIOD WITH DAYTIME HIGHS SUNDAY IN THE MID TO UPPER 80S NORTH AND CENTRAL...TO THE LOWER 90S SOUTHEAST. EVERYONE SHOULD BE 90 DEGREES OR WARMER ON MONDAY. SHORTWAVE ENERGY FORECAST TO PUSH NE AROUND THE WESTERN PERIPHERY OF THE UPPER LEVEL RIDGE WILL DRAG A COLD FRONT ACROSS THE MISSOURI VALLEY LATE MONDAY/MONDAY NIGHT...AND THEN APPROACH THE AREA ON TUESDAY. WILL CONTINUE TO KEEP LOW CHANCE POPS ALONG THE BOUNDARY TUESDAY INTO TUESDAY NIGHT BUT LATEST ECMWF CONTINUES TO INDICATE MEAGER CONVERGENCE ALONG FRONT SO ABOUT THE ONLY THING GOING FOR IT IS THE FACT THE FRONT IS MOVING THRU DURING PEAK HEATING TIME. LONG TERM...WEDNESDAY THROUGH SATURDAY MEDIUM RANGE MODELS SUGGEST UPPER LEVEL RIDGE TO SLOWLY PUSH WESTWARD WITH TIME DURING THIS PERIOD WHICH WOULD PUT AT LEAST OUR NORTHERN COUNTIES IN MORE OF A NWLY FLOW AND PRONE TO MCS ACTIVITY. LATEST ECMWF IS THE SLOWEST IN RETROGRADING THE UPPER RIDGE TO THE WEST AND AS A RESULT...NOT SHOWING MUCH OF A CHANCE FOR CONVECTION IN OUR AREA UNTIL LATE THU AND AGAIN OVER THE WEEKEND. TEMPERATURES WILL CONTINUE TO AVERAGE ABOVE NORMAL DURING THIS PERIOD. SMITH && .AVIATION... ISSUED 1226 PM CDT SAT MAY 28 2011 CONVECTION RAPIDLY INCREASING ACROSS CENTRAL ILLINOIS THE LAST COUPLE HOURS. ON THE UP SIDE...CEILINGS HAVE RAPIDLY BEEN MOVING UP TO THE VFR RANGE BEHIND THE STORMS...BUT WILL LIKELY BE TEMPORARY MVFR CONDITIONS AS THE STORMS PASS. GIVEN THE FREQUENCY THAT CONVECTION IS EXPECTED THROUGH TONIGHT...HAVE ATTEMPTED TO TIME A COUPLE DRY PERIODS THIS EVENING...PRIMARILY FROM KSPI-KDEC. WILL NEED TO WATCH FOR SOME MVFR CEILINGS/VISIBILITIES OVERNIGHT. CONDITIONS IMPROVING EVERYWHERE SUNDAY MORNING...BEHIND A WARM FRONT PUSHING OUT OF THE AREA. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 28, 4:03 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 403 PM CDT SAT MAY 28 2011 ILZ027>031-036-037-040-041-047-049-050-291100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 403 PM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT AS A WARM FRONT APPROACHES THE AREA FROM THE SOUTH. THERE IS A SLIGHT RISK OF SEVERE WEATHER FROM ANY OF THESE STORMS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL LINGER INTO SUNDAY MORNING...PRIMARILY IN AREAS WEST AND NORTH OF PEORIA...BEFORE SHIFTING FURTHER NORTH INTO THE SOUTHERN GREAT LAKES BY AFTERNOON. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER MIDNIGHT. ILZ038-042-043-048-051>053-061-291100- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-SANGAMON-SHELBY- 403 PM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT...AS A WARM FRONT LIFTS NORTHWARD INTO THE AREA. THERE IS A SLIGHT RISK OF SEVERE WEATHER FROM ANY OF THESE STORMS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY ALSO BE REQUIRED AGAIN AFTER MIDNIGHT. ILZ044>046-054>057-291100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION- 403 PM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN OVERNIGHT AS A WARM FRONT LIFTS NORTH TOWARDS THE AREA. THERE IS A SLIGHT RISK OF SEVERE WEATHER FROM ANY OF THESE STORMS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MINOR FLOODING ALONG EASTERN PORTIONS OF THE SANGAMON RIVER WILL SUBSIDE BY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AGAIN AFTER MIDNIGHT. ILZ062-063-066>068-071>073-291100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 403 PM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT AS A WARM FRONT LIFTS NORTH. A FEW OF THE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FLOODING WILL SUBSIDE ALONG THE LITTLE WABASH RIVER AT CLAY CITY BY SUNDAY NIGHT. MEANWHILE...FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT. SMITH
In the hours before
Local storm report, May 28, 3:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
355 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
05/28/2011 M1.34 INCH LOGAN IL CO-OP OBSERVER
SINCE 7 AM.
&&
25Local storm report, May 28, 3:58 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HEAVY RAIN HENNING 40.31N 87.70W
05/28/2011 M0.82 INCH VERMILION IL EMERGENCY MNGR
RAIN FELL IN THE LAST HOUR. SHERRIF REPORTED STANDING
WATER ON ROADWAYS IN HENNING AND BISMARK.
&&
25Special weather statement, May 28, 3:58 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT SAT MAY 28 2011
ILZ027-028-030-282200-
KNOX-MARSHALL-STARK-
358 PM CDT SAT MAY 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX...NORTHWESTERN
MARSHALL AND STARK COUNTIES UNTIL 500 PM CDT...
AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ONEIDA...OR 13 MILES NORTHEAST OF
GALESBURG...MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
PEOPLE IN KNOX...MARSHALL AND STARK COUNTIES...INCLUDING THE CITIES
OF ALTONA...ONEIDA...VICTORIA...LA FAYETTE...TOULON...ELMIRA...
CASTLETON AND BRADFORD...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4124 8964 4115 8963 4115 8933 4111 8933
4111 8921 4107 8920 4099 9027 4115 9030
4116 8988 4124 8987
TIME...MOT...LOC 2059Z 260DEG 35KT 4109 9016
BARKERLocal storm report, May 28, 4:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 4 SE LERNA 39.38N 88.24W
05/28/2011 M0.88 INCH COLES IL EMERGENCY MNGR
REPORTED AT LINCOLN LOG CABIN STATE HISTORIC SITE.
0408 PM HAIL 1 S CHARLESTON 39.47N 88.18W
05/28/2011 M1.00 INCH COLES IL EMERGENCY MNGR
&&
25Local storm report, May 28, 4:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
415 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HEAVY RAIN FORSYTH 39.92N 88.96W
05/28/2011 M1.45 INCH MACON IL MESONET
&&
25Local storm report, May 28, 4:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL CHARLESTON 39.48N 88.18W
05/28/2011 M1.75 INCH COLES IL EMERGENCY MNGR
PUBLIC REPORT
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 1:25 PM CDT | Special Weather Statement | ILX | Cass, Menard, Morgan, Scott | 65 min |
| May 28, 1:28 PM CDT | Special Weather Statement | ILX | Cass, Menard, Morgan, Scott | 62 min |
| May 28, 1:47 PM CDT | Special Weather Statement | ILX | Cass, Menard, Morgan, Scott | 43 min |
| May 28, 1:52 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 38 min |
| May 28, 2:02 PM CDT | Special Weather Statement | ILX | DeWitt, Logan, Macon, Sangamon | 43 min |
| May 28, 2:10 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Piatt | 35 min |
| May 28, 2:27 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 33 min |
| May 28, 2:41 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 64 min |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Douglas, Moultrie, Piatt | 46 min |
| May 28, 2:46 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon | 44 min |
| May 28, 2:49 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 31 min |
| May 28, 3:09 PM CDT | Special Weather Statement | ILX | Logan, Menard | 51 min |
| May 28, 3:28 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Shelby | 47 min |
| May 28, 3:34 PM CDT | Special Weather Statement | ILX | Douglas | 56 min |
| May 28, 3:48 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 35 min |
| May 28, 3:58 PM CDT | Special Weather Statement | ILX | Stark | 62 min |
| May 28, 4:07 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 38 min |
| May 28, 5:12 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 17 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.